MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM

ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM
Model Number 756608035
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: "fluid leaks at the locking thread, which leads to an unnecessary change of the drain immediately after drain insertion.Sometimes we notice that it is leaking before we send the patient back home.Or that patients notice that the bed is wet when they get home/the department, then come back to change the drain.The leak comes from the side hole and not in the connection between the catheter and connecting tube (drainage bag)".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.After third notification, the sample was not returned for evaluation, additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
Fluid leaks at the locking thread, which leads to an unnecessary change of the drain immediately after drain insertion.Sometimes we notice that it is leaking before we send the patient back home.Or that patients notice that the bed is wet when they get home/the department, then come back to change the drain.The leak comes from the side hole and not in the connection between the catheter and connecting tube (drainage bag).

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16872640
Report Number0001625425-2023-01041
Device Sequence Number17512356
Product Code GBO
UDI-Device Identifier00886333225132
UDI-Public00886333225132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608035
Device Catalogue Number756608035
Device Lot Number11455531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown